# SDR EIAA9689

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING SERVICE CHECK, FOUND TWO UPPER DECK EMERGENCY LIGHTS, RIGHT CENTER AND ABOVE LADDER, INOPERATIVE.  REPLACED BOTH UPPER DECK EMERGENCY LIGHTS.  (M)
